ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Exact solution for the unsteady motion of a viscous-fluid in a porous annulus

Padmanabhan, N (1979) Exact solution for the unsteady motion of a viscous-fluid in a porous annulus. In: Journal of the Indian Institute of Science, 61 (2). pp. 43-49.

Full text not available from this repository.
Official URL: http://journal.library.iisc.ernet.in/archives.html

Abstract

An exact solution to the problem of time-dependent motion of a viscous fluid in an annulus with porous walls is obtained under the assumption that the rate of suction at one wall is equal to the rate of injection at the other. Finite Hankel transform is used to obtain a closed-form solution for the axial velocity. The average axial velocity profiles are depicted graphically.

Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to J Indian Institute of science.
Keywords: Annuli, Porous Walls, Unsteady Flow, Viscous Fluids, Wall Flow, Blood Flow, Pulmonary Functions, Suction.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 16 Dec 2010 07:26
Last Modified: 16 Dec 2010 07:26
URI: http://eprints.iisc.ernet.in/id/eprint/34419

Actions (login required)

View Item View Item